# SDR CALA2024090302362

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N13222
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B TRACK HAS AREAS OF PITTING RUST AND PITTING.  REMOVED AND REPAIRED LEFT-WING O/B FLAP O/B TRACK IAW CMM 27-51-82 REPAIR 2-2 AND REINSTALLED IAW B757 AMM 27-51-15-424-003. ACCOMPLIAHED DURING C-CHECK REF AMES NR: 172653-0500-0033.
